# SDR SWIA2020060950968

- Difficulty date: May 1, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VERTICAL SUPPORT POST (AFT SIDE) REAR PRESS BULKHEAD FS 621.00, BL 0.00, IS CHAFED FROM MECHANICAL CONTACT WITH 10TH STAGE BLEED AIR SOV APROX 10' FROM TOP OF POST.  (C-CHECK) RO 4/27/2020 REPAIRED CENTER VERTICAL SUPPORT POST (AFT SIDE) REAR PRESS BULKHEAD FS 621.00, BL 0.00, ALL STEPS COMPLIED WITH REO.
